T Nation

Nolvadex Hair Loss

Hi guys

Im about 6 weeks off my last cycle. Started using novadex around 2 weeks ago and pretty much instantly noticed a lot of hair loss. (Was on clomid for a few days also)

Its coming out whenever i run my hands through my hair
Ive never had an issue with hairloss on or off cycle before but this has continued for weeks now. Can my pct actually be causing hairloss?

Never heard of that happening, can’t think of a pharmacological reason why it would either.

What age are you, what did you take for your cycle, how long was it?

  1. No history of hairloss in my family. Ive never had any hairloss before. Cycle was going on for 14 weeks. Took test and var.

Stopped pct now. Too soon to gauge hairloss, however also noticed it was effecting my ability to get an erection. As soon as I stopped, boom next day morning wood.

Something strange, can’t get bloods done where am because of the virus

The var probably messed with your wood. How much test were you on?

It wasn’t the var. I had no problem with wood until i was 4 weeks off the test and the day i started nova it started and continued until i stopped. I had been off var for more than 6 weeks at that point. 500mg a week split into 2 doses

Is your hairline receding or are are you balding in one spot, or overall thinning?

Have you noticed any regrowth?

Its overall and very suddenly. The only other thing i can think of is that its due to very hot weather recently, ive got long hair and its started shedding. Apparently that’s a thing?

Every time i run my hand through my hair 5-6 hairs fall out

Anyone else ever had the nova erection problem

So exactly how long was your PCT, what was your dose of nolva, and how long since since PCT?

Nova twice a day. For 2 weeks. Now stopped for paranoia it was causing the hairloss

How much nolva per day?

Your boner issues are due to you not having any testosterone in your body, and your balls aren’t back into action yet. They also probably won’t be back in action anytime soon without a proper PCT.
Try some clomid instead of nolva. I’m no doctor but I don’t think your hairloss is related to nolva use.

Why do you think i had no erection issues till i started nova. And day after is stop erection issues are gone?

Individual reaction?

So your libido and boners have recovered immediately, despite not doing a PCT? That would be very unusual.

Yeah i started pct 4 weeks after stopping i had no problems with erections although not my best. Libido was down a bit. Then started pct and instantly had trouble with erections… as soon as i stopped… within 24 hours. No trouble with erections

Unfortunately noticed quite bad testicular atrophy while on cycle…partner even mentioned it. Seems to be a slow recovery there… had hcg but didnt use it on cycle because i couldn’t figure out how to dose it. Regretting not using it.

Switched after stopping nova to clomid and had no issues so far but stating to notice spots.on my neck and back last few days.

1 Like

Good news, apart from the spots. Some guys get them post cycle. I get them on cycle, they disappear for me during PCT.

That is odd since the half life of tamoxifen and it’s metabolites is more than 2 days which means you had more than half of the active substance still in your body. But when I took Nolva I also had bad sides on the first day which were less at the second and disappeared on the 5. after I stopped.

Thanks for input guys. Hairloss is still ongoing btw. Im going to monitor it but seriously thinking its down to the heat and im basically shedding like a dog :slight_smile: